Nurofen Express 200mg 10 Liquid Capsules
Nurofen Express 200mg 10 Liquid Capsules
Releases Ibuprofen immediately in the stomach
Description:
-Releases ibuprofen immediately in the stomach for fast pain relief
-Unleash the speed of liquid.
-Absorbed twice as fast as standard ibuprofen tablets*
-Gets to work in 10 minutes**
-Up to 8 hours of relief, with a 400mg dose
-Faster, longer, stronger relief for headaches than paracetamol (with a 400mg dose compared to 1000mg standard paracetamol)*
-Suitable for adults, the elderly and children over 12 years of age
Nurofen Express Liquid Capsules release immediately in the stomach, for fast pain relief.
For over 30 years, Nurofen has helped provide millions of people with pain relief. We are experienced in pain relief, and we are here to help.
Nurofen contains Ibuprofen, which has anti-inflammatory properties that help relieve the symptoms of moderate pain.
Nurofen Express 200mg Liquid Capsules can be taken with water.
*For verification, please contact PO BOX 4044 Slough SL1 0NS
**Refers to absorption
Usage:
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years of age: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew the capsules. Leave at least 4 hours inbetween doses. Do not take more than 6 capsules in 24 hours. Do not give to children under 12 years of age.
Children and adolescents between 12 and 18 years of age: If treatment with the product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted.
Adults: If treatment with the product is required for more than 10 days, or if symptoms worsen, a doctor should be consulted.
Read to enclosed leaflet carefully before use.
Warnings:
DO NOT TAKE IF YOU:
-Have ever had a stomach ulcer, perforation or bleeding
-Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
-Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
-Are in the last 3 months of pregnancy.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
-Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
-Are a smoker
-Are pregnant.
WARNING: Do not exceed the recommended dose.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Ingredients:
Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124. See leaflet for full list.